# SDR AALA202104239019

- Difficulty date: April 22, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 26,160 hours, 10,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT LENS COVER BY LAVATORY D DOOR MISSING. REPLACED LENS COVER WITH NEW IAW AMM 33-51-00, OPS CHECK GOOD.
